MAUDE Adverse Event Report: MEDLINE-NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM

MEDLINE-NAMIC MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM
Catalog Number 80085007
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "the ring grip syringe keeps "untwisting" from the manifold.We threw out the ring grip syringe for a new one without any change.Just letting the syringe fill with saline was enough pressure to disconnect it.There was no adverse outcome to the patient".There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "the ring grip syringe keeps "untwisting" from the manifold.

Brand Name
MEDLINE
Common Device Name
SYRINGE,10ML,ANGIO,W/RA,-,OEM
Manufacturer (Section D)
MEDLINE-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24690455
Report Number3015910259-2026-00099
Device Sequence Number13188257
Product Code DXT
UDI-Device Identifier10193489066838
UDI-Public10193489066838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80085007
Device Lot Number0000161181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown